# SDR DL72S970179

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65872607
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT INBOARD STR 3A TENSION TIE FITTING WAS FOUND CRACKED.  THE TENSION TIE BOLT HAS BEEN REPLACED IN ACCORDANCE WITH S/B 727-53-0178 WHICH IS REQUIRED BY A.D. 90-06-09.  THE FITTING WAS REPLACED PER S/B 727-53-0095.
